Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Operators and harmonic analysis on the sphere


Author: Charles F. Dunkl
Journal: Trans. Amer. Math. Soc. 125 (1966), 250-263
MSC: Primary 22.65; Secondary 42.50
DOI: https://doi.org/10.1090/S0002-9947-1966-0203371-9
MathSciNet review: 0203371
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.65, 42.50

Retrieve articles in all journals with MSC: 22.65, 42.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0203371-9
Article copyright: © Copyright 1966 American Mathematical Society